# SDR SWAA2023090797741

- Difficulty date: September 7, 2023
- Submitted: September 7, 2023
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29856
- Aircraft time: 57,760 hours, 34,423 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHT IS INOP AT ISEL 9 AND 12ABC<[01] REMOVED AND REPLACED CHARGER ASSY M1670 AND BATTERY PACK ; OP CKD AND FOUND GOOD AS PER AMM 33-51-06.
